# SDR CALA2025062705978

- Difficulty date: June 24, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 92,838 hours, 37,431 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 SLIDE PRESSURE BELOW GREEN RANGE IAW AMM 25-62-00-210-001-A.   MODEL A GAUGE NEEDLE AT TOP OF GREEN BAND, 2L WAS OPEN IN HEATED ENVIRONMENT FOR CATERING.
